MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX COLONIC SOFT STENT SYSTEM WITH ANCHOR LOCK DELIVERY SYSTEM; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX COLONIC SOFT STENT SYSTEM WITH ANCHOR LOCK DELIVERY SYSTEM; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00555780
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150207 captures the reportable event of the delivery system difficult to remove.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2023, that a wallflex enteral colonic uncovered stent was to be implanted in the hepatic flexure biliary to treat a stricture during a colonic stent placement procedure performed on (b)(6) 2023.The patient's anatomy was tight.During the procedure, the stent was successfully deployed; however, the delivery system was difficult to remove as it seemed to get stuck.The surgeon cut the sheath from the handle and pulled it out.The stent remains implanted, and the procedure was completed.There were no patient complications reported as a result of this event.

Brand Name
WALLFLEX COLONIC SOFT STENT SYSTEM WITH ANCHOR LOCK DELIVERY SYSTEM
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17602287
Report Number3005099803-2023-04511
Device Sequence Number6125890
Product Code MQR
UDI-Device Identifier08714729902607
UDI-Public08714729902607
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200257
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2025
Device Model NumberM00555780
Device Catalogue Number5578
Device Lot Number0031758894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown